# SDR USAA2012041700009

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 36,826 hours, 13,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Stripped
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT MOUNTED ON SEAT 9ABC WIRE STRIPPED.  RE-TERMINATED EMERGENCY LIGHTS AT SEAT 9ABC.
